# SDR SIMA201008401

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,262 hours, 24,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 44262 DURING TAKEOFF THE CREW REPORTED FLAP FAIL AT 9 DEGREES.  THE CREW ELECTED TO RETURN TO RDU.  THE AIRCRAFT LANDED OVERWEIGHT BUT WAS UNDER THE 360 FEET PER MINUTE AT TOUCHDOWN, AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED FIM TASKS27-51-00-810-801A AND TASK 27-51-00-810-804A.  PERFORMED FLAP RESET AND OPERATIONAL CHECK IAW AMM 27-51-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
